# SDR FDEA201512174023

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 39,663 hours, 14,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SECTION, BS 345.00 - 377.70, RBL 13.95, HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  EVALUATED SEAT TRACK SECTION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A.  REMOVED SEAT TRACK SECTION IAW SRM 51-40-02-0G, FABRICATED SEAT TRACK SECTION IAW EA F-5310-T0322279 PART 1 & INSTALLATION SEAT TRACK SECTION IAW SRM 51-40-02-0G & DWG 3470 REV D.
